Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 27, Issue 1, 2008
Metadata
 

Bilinear Estimates Associated to the Schrödinger Equation with a Nonelliptic Principal Part
Eiji Onodera
pp. 1–10
Abstract | Full-Text PDF (125 KB) | Metadata

A Sharp Stability Criterion for Soliton-Type Propagating Phase Boundaries in Korteweg's Model
Kevin Zumbrun
pp. 11–30
Abstract | Full-Text PDF (182 KB) | Metadata

On Two-Dimensional Immersions of Prescribed Mean Curvature in Rn
Matthias Bergner and Steffen Fröhlich
pp. 31–52
Abstract | Full-Text PDF (205 KB) | Metadata

On the Riemann–Hilbert Problem with a Piecewise Constant Matrix
Vladimir V. Mityushev and Sergei V. Rogosin
pp. 53–66
Abstract | Full-Text PDF (157 KB) | Metadata

Weighted Norm Inequality for a Maximal Operator on Homogeneous Space
Iara A. A. Fernandes and Ximena Mujica
pp. 67–78
Abstract | Full-Text PDF (159 KB) | Metadata

On a Singular Perturbation Problem for a Class of Variational Inequalities
J.A. Álvarez-Dios, Michel Chipot, J. C. García and M.C. Muñiz
pp. 79–94
Abstract | Full-Text PDF (215 KB) | Metadata

Growth Envelopes of Anisotropic Function Spaces
Susana D. Moura, Júlio S. Neves and Mariusz Piotrowski
pp. 95–118
Abstract | Full-Text PDF (237 KB) | Metadata

Remarks on Generalized Contractions
Dietrich Göhde
pp. 119–124
Abstract | Full-Text PDF (97 KB) | Metadata